# SDR SIMA20170514005

- Difficulty date: May 14, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 32,677 hours, 28,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 3A MISSING FILLER STRIP.  INSTALLED THE FILLER STRIP IAW AMM 33-50-12.
